I have been taking Femme ED 20/100 for about 12 months. I have taken the 21 pills continuously to purposely miss my periods. it has been about 4 months since my last period. 8 days ago I started the sugar pills as the doctor told me to have at least 2 periods in 12 month spans. the thing is my period hasn't started yet and this is really unusual. should I be worried?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I supposed to have my periods on 13th jan 2013, but, it did not happened so, I was worried, so I did
Posted 28 Jan 2013 • 2 answers
Posted 22 Jan 2015 • 1 answer
Hi. I'm worried that citalopram is causing me to have heavier periods. Has this happened to any one?
Posted 29 Mar 2015 • 1 answer
Posted 17 Jun 2016 • 1 answer
Posted 30 Jan 2017 • 0 answers